# SDR ASAA2024122155476

- Difficulty date: December 21, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947 FLOOR BEAM UPPER TEE CORRODED AT RBL-48. GROUNDED - YES. BLENDED CORROSION, FOUND TO BWE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED FLOOR BEAM IAW B737-800 SRM 53-70-51-2R-5W= 1.0 O= .180 R= .150 L= 3.00 D= .030.
